Fundamental Groups of Homogeneous Space Forms.

R.S. Kulkarni

Mathematische Annalen (1978)

  • Volume: 234, page 51-60
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kulkarni, R.S.. "Fundamental Groups of Homogeneous Space Forms.." Mathematische Annalen 234 (1978): 51-60. <>.

author = {Kulkarni, R.S.},
journal = {Mathematische Annalen},
pages = {51-60},
title = {Fundamental Groups of Homogeneous Space Forms.},
url = {},
volume = {234},
year = {1978},

AU - Kulkarni, R.S.
TI - Fundamental Groups of Homogeneous Space Forms.
JO - Mathematische Annalen
PY - 1978
VL - 234
SP - 51
EP - 60
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.